D. , A. S. And-kutoyants, and Y. A. , Asymptotically efficient estimation of the derivative of the invariant density, Stat. Inference Stoch. Process, vol.6, issue.1, pp.89-107, 2003.

[. Dalalyan, A. S. And-kutoyants, and Y. A. , Asymptotically efficient trend coefficient estimation for ergodic diffusion, Math. Methods of Statist, vol.11, issue.4, pp.402-427, 2002.

[. Dalalyan, A. S. And-kutoyants, and Y. A. , On second order minimax estimation of invariant density for ergodic diffusion, Statistics & Decisions, vol.22, issue.1-2004, pp.17-41, 2004.
DOI : 10.1524/stnd.22.1.17.32718

[. Dalalyan, A. And-reiss, and M. , Asymptotic statistical equivalence for scalar ergodic diffusions, Probability Theory and Related Fields, vol.30, issue.2, pp.248-282, 2006.
DOI : 10.1007/s00440-004-0416-1

URL : https://hal.archives-ouvertes.fr/hal-00016596

[. Dalalyan, A. And-reiss, and M. , Asymptotic statistical equivalence for ergodic diffusions: the multidimensional case, Probability Theory and Related Fields, vol.137, issue.1-2, pp.25-47, 2007.
DOI : 10.1007/s00440-006-0502-7

URL : https://hal.archives-ouvertes.fr/hal-00004828

[. Dalalyan, A. S. Golubev, G. K. And, and A. B. Tsybakov, Penalized maximum likelihood and semiparametric second-order efficiency, The Annals of Statistics, vol.34, issue.1, pp.169-201, 2006.
DOI : 10.1214/009053605000000895

URL : https://hal.archives-ouvertes.fr/hal-00080123

[. Dalalyan and A. S. , Stein shrinkage and second-order efficiency for semiparametric estimation of the shift, Mathematical Methods of Statistics, vol.16, issue.1, pp.43-63, 2007.
DOI : 10.3103/S1066530707010048

URL : https://hal.archives-ouvertes.fr/hal-00204671

[. Dalalyan, A. S. Juditsky, A. And, and V. Spokoiny, A new algorithm for estimating the effective dimension-reduction subspace
URL : https://hal.archives-ouvertes.fr/hal-00128129

[. Dalalyan, A. S. And, and A. B. Tsybakov, Aggregation by Exponential Weighting and Sharp Oracle Inequalities, Proceedings of The Twentieth Annual Conference on Learning Theory, 2007.
DOI : 10.1007/978-3-540-72927-3_9

URL : https://hal.archives-ouvertes.fr/hal-00160857

A. , Y. And-mykland, and P. , Estimating Diffusions with Discretely and Possibly Randomly Spaced Data: A General Theory, Ann. Statist, vol.32, pp.2186-2222, 2004.

B. , F. M. Moloche, and G. , On the functional estimation of multivariate diffusion processes Available under http

R. N. Bhattacharya, Criteria for Recurrence and Existence of Invariant Measures for Multidimensional Diffusions, The Annals of Probability, vol.6, issue.4, pp.541-553, 1978.
DOI : 10.1214/aop/1176995476

B. , D. And-bosq, and D. , Local superefficiency of data-driven projection density estimators in continuous time, Statist. Oper. Research Trans, vol.28, issue.1, pp.37-54, 2004.

L. D. Brown, . And, and M. G. Low, Asymptotic equivalence of nonparametric regression and white noise, The Annals of Statistics, vol.24, issue.6, pp.2384-2398, 1996.
DOI : 10.1214/aos/1032181159

L. D. Brown and C. Zhang, Asymptotic nonequivalence of nonparametric experiments when the smoothness index is ??, The Annals of Statistics, vol.26, issue.1, pp.279-287, 1998.
DOI : 10.1214/aos/1030563986

C. , L. Golubev, G. K. Picard, D. And, and A. B. Tsybakov, Oracle inequalities for inverse problems, Ann. Statist, vol.30, issue.3, pp.843-874, 2002.

C. , L. And, and A. Tsybakov, Penalized blockwise Stein's method, monotone oracles and sharp adaptive estimation, Math. Methods Statist, vol.10, pp.247-282, 2001.

C. , L. And, and A. Tsybakov, Sharp adaptation for inverse problems with random noise, Proba. Theory and Related Fields, vol.123, pp.323-354, 2002.

C. , R. D. Li, and B. , Dimension reduction for conditional mean in regression, Ann. Statist, vol.30, issue.2, pp.455-474, 2002.

C. , R. D. And-weisberg, and S. , Discussion of " Sliced inverse regression for dimension reduction, J. Amer. Statist. Assoc, vol.86, issue.414, pp.328-332, 1991.

C. , R. D. And-weisberg, and S. , Applied Regression Including Computing and Graphics, 1999.

D. , S. And, and M. Hoffmann, Asymptotic equivalence for a null recurrent diffusion, Bernoulli, vol.8, issue.2, pp.139-174, 2002.

F. , J. And-gijbels, and I. , Local polynomial modelling and its applications, Monographs on Statistics and Applied Probability, 1996.

F. , J. And, and C. Zhang, A re-examination of Stanton's diffusion estimations with applications to financial model validation, J. Amer. Statist. Assoc, pp.98-118, 2003.

G. , I. I. And, and A. V. Skorohod, Stochastic differential equations, 1972.

G. Golubev and . W. And-h-¨-ardle, On the second order minimax estimation in partial linear models, Math. Methods Statist, vol.2, pp.160-175, 2000.

G. Golubev and W. And-h-¨-ardle, On adaptive smoothing in partial linear models

M. Hoffmann, Minimax estimation of the diffusion coefficient through irregular samplings, Statistics & Probability Letters, vol.32, issue.1, pp.11-24, 1997.
DOI : 10.1016/S0167-7152(96)00052-1

M. Hoffmann, Adaptive estimation in diffusion processes, Stochastic Processes and their Applications, vol.79, issue.1, pp.135-163, 1999.
DOI : 10.1016/S0304-4149(98)00074-X

H. , M. Juditsky, A. Polzehl, J. And, and V. Spokoiny, Structure adaptive approach for dimension reduction, Ann. Statist, vol.29, issue.6, pp.1537-1566, 2001.

J. , A. Rigollet, P. And, and A. Tsybakov, Learning by mirror averaging
URL : https://hal.archives-ouvertes.fr/hal-00341026

L. Cam, L. And-yang, and G. L. , Asymptotics in statistics. Some basic concepts, 2000.

L. , G. Barron, and A. , Information theory and mixing least-square regressions, IEEE Transactions on Information Theory, vol.52, pp.3396-3410, 2006.

M. , G. And, and M. Nussbaum, Diffusion approximation for nonparametric autoregression . Probab. Theory Related Fields, pp.535-543, 1998.

M. , S. And, . Van-der, and A. Vaart, On Profile Likelihood, J. Amer. Statist. Assoc, vol.95, pp.449-485, 2000.

R. , D. And-yor, and M. , Continuous Martingales and Brownian Motion, 1999.

R. , L. C. Williams, and D. , Diffusions, Markov processes, and martingales, ItôIt?Itô calculus. Wiley Series in Probability and Mathematical Statistics, 1987.

S. , T. And, and W. Wong, Profile likelihood and conditionally parametric models, Ann. Statist, vol.20, pp.1768-1802, 1992.

C. Stein, Efficient nonparametric testing and estimation, Proc. Third Berkeley Symp, pp.187-196, 1956.

. Van-der, A. Vaart, Y. Xia, H. Tong, W. K. Li et al., Semiparametric Statistics An adaptive estimation of dimension reduction space, J. R. Stat. Soc. Ser. B Stat. Methodol, vol.64, issue.3, pp.363-410, 2002.